Levaquin Vagal Response, Electrolyte Imbalance, Flu, Bronchitis, Heart Pulse
Over one year now and my 55 year old body is still devastated. I have posted here before. I was given Levaquin in capsule form ( 2 capsules) first night in ER for beginning bronchitis and flu and fainting from low electrolyte imbalance and smashing my ... more »
Over one year now and my 55 year old body is still devastated.
I have posted here before. I was given Levaquin in capsule form ( 2 capsules) first night in ER for beginning bronchitis and flu and fainting from low electrolyte imbalance and smashing my nose and face full weight and knocking myself out with bleeding for a week.
I was sent home after 3 hours against my frantic ojections and fainted again within 5 minutes into the ride home.
ER doc said it was a vagal response. They put me in a recovery room and next day gave me more levaquin ( called "the Big Gun" antibiotic amongst doctors and nurses when it first came out ).
They discharged me later that day and gave me 5 more days worth of this stuff. First night home my body "exploded" in symptoms so horrible and unprecedented...nothing like the flu. Nightmares, paranoia, shoulders burning ( got torn roator cuff ) arms burning, down to hands then hands would get numb and ice cold. Stomach going crazy with noise and weird wincing pains. Bladder all weird, cold like never before then hot. Itching arm and elbows and scalp. Other crazy terifying symptoms too like popping in ears and joints.
Next morning tried to eat piece of toast and my body went into shock. Raced back up to ER in ambulance. Told them I felt like I was dying. Did basic tests, never found anything. Did this several times that week. I was crying it was so terrifying and suffering. And I was 54 years old! I kept telling the ER staffs I was taking this "Levaquin" They never once told me to stop so I didn't and I never got any warning pamphletts when they gave this to me nor did any doctor tell me what to look out for in reactions. And you get different docs every time you go to these ER's anyway.
Couldn't eat for months. Lost 35 lbs. So weak and shaky and feeling paranoid and like I was going to die for months...still do feel this way half the time.
Went to ER's 15 times last year. Heart pulse rate down in 30's for months. Passed out in hospital, had 3 and 1/2 "pause" one night with heart. Still having complete body breakdowns to this day one year and one month later. Wake up so sick. Have fractured vertebrae, leg pain and weakness ankles and knees especially. Shoulders and arms hurt and so weak. Prickly nerve haywire feeling inside and out. Feel so sick and weak just like one year ago. Anxiety is out of this world...depression too. Take Lorazepam but fight this as long term use does other bad things to you.
Today is another nightmare day. Moaning in total body haywireness, weakness, nasea and sadness about reaching the end of the line with doctors who say there is no more they can do for me. THAT is about the worst hope crushing thing now. No place to go. Everybody's done what they can. Nobody will send me to one of those Univeristy hospitals. If I was rich, I would say, take me and keep me here until you find out what has happened to me here.
But on the contrary, financially ruined now. 70,000 in debt. And can't declare bankruptcy now with new Bush passed legislation that makes this so hard it just isn't worth killing myself with courtroom stress and tons and tons of paper work and attorney fees.
Still no better one year later and more symptoms than I have mentioned. Just picked up bronchial asthma, sinusitis, and scarring in left lung...all new in last six months. Get rashes on legs and scrotum. Popping in ears and joints. Shakey, tremors...pain in intestinal areas all the time. B-12 reading is 175. Testosterone level so low now must rub gel on back to try to raise this. List goes on and on.
Called manufacturer of Levaquin, Ortho-McNeil and a product complaint lady heard my story and told me that Emergency Room should have never given me this antibiotic when they knew my electrolyte levels were low. Is she inferring that this "Big Gun" antibiotic is so powerful that someone with a low electrolyte balance could be damaged by it? Guess so.
But, no attorney will even stay on the phone with me for 5 minutes about my case. They bluntly say ( I'm serious) that if I had died or my liver had failed...they would take my case. Anything else isn't good enough for them to risk their time and money especially since G.W.Bush has capped medical malpractice awards to $250,000. And I guess you do have to be dead to win one of these cases. Great working man and woman respecting and protecting country we have here.
The corporaations come before us with these right wing republican guys.